Tamiflu Flu Shot and Behavioral Side-Effects

Tamiflu Flu Shot and Behavioral Side-Effects

The Food and Drug Administration is suggesting that doctors and parents be alert for signs of bizarre behavior in children treated with the flu drug Tamiflu. All of this stems from a past incident in Japan where the medication was used ten times more often than in the United States. Basically, an FDA pediatric panel is going to discuss the issue. Recommendations suggest there may be a warning placed on a medication similar to the one in Japan which says disturbances in consciousness or abnormal behavior, even delirium can occur. It’s obviously something that needs to be looked at closely.

We always appreciate your comments and suggestions. Please help us spread the word. For more information, please go to http://www.123MyMD.com.

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: